Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What can be the reason for right hand vein becoming red and causing pain in the arms and wrist ?

My wife (35yrs) is getting pain in right hand since last 2 days and a vein looks red from arm to wrist and swelling can be seen over hand. What could this be? She had not taken any medicines past last 1month.
Asked On : Tue, 26 Jul 2011
Answers:  2 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
she cud b having thrombophlebitis.
It is inflammation of veins.
Apply hirudoid/thrombophobe ointment.if not relieve she may require to visit doctor for oral medications.
Answered: Tue, 26 Jul 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

The above signs and symptoms are suggestive of infection of the veins called as Thromboplhebitis.., But you are needed to be clinically examined and if necessary blood test, or venous Doppler may be required..
Not to neglect the condition .., consult a surgeon..
Hope I have answered your question..

Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor